Aa
A
A
Close
Avatar universal
Bleeding from vagina?
we had insecure sex at 10th January  she took contraceptive pill named (i-pill) on 11 since then she had no bleeding today she lift little heavy weight she had pain in stomach then normal bleeding started from vagina its not heavy bleeding but is it periods or something else?

she has pain in stomach also
Cancel
2 Answers
Page 1 of 1
973741 tn?1342346373
Hi there and welcome.  Often after taking a contraceptive, plan B or such type pill, women do experience bleeding and irregular periods for a bit.  I'm thinking this is not something to worry about.  If she continues to have issues though, then she should see a doctor.  good luck
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
yeah bleeding is lesser today and she had ultrasound and its fine

thanks
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
961574 tn?1462909130
Blank
mhv commented on photo
4 hrs ago
4769306 tn?1451008167
Blank
KeeLolo commented on photo
5 hrs ago
1383908 tn?1457405328
Blank
Sheaby commented on photo
5 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
4851940 tn?1385441629
Blank
jemma116
United Kingdom
973741 tn?1342346373
Blank
specialmom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
Avatar f tn
Blank
old_before_my_time
134578 tn?1463413330
Blank
AnnieBrooke
OR
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
Women's Health Community Resources
Top Women's Health Answerers
4851940 tn?1385441629
Blank
jemma116
United Kingdom
973741 tn?1342346373
Blank
specialmom
136956 tn?1425609872
Blank
ticked
Mississauga, ON
Avatar f tn
Blank
old_before_my_time
134578 tn?1463413330
Blank
AnnieBrooke
OR
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC